MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Hyperemia (1904); Hyphema (1911); Inflammation (1932); Unspecified Eye / Vision Problem (4471)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, the patient underwent cataract surgery in the left eye (os) and the monofocal intraocular lens (iol) 17.5d was implanted.The iol was prepared with ophthalmic viscosurgical device (ovd) from another manufacturer.No surgical complications occurred.The following was performed a suture canalopasty, a suprachoroidal drainage, ologen implant (6mm).The patient was hospitalized.On february 8, 2022 the patient was examined and presented an intraocular pressure (iop) of 12 mmhg (-7 mmhg from the baseline).The uncorrected distance visual acuity (ucdva) was hand movement.The patient also presented conjuctival hyperemia/injection and dry eye/superficial punctate keratopathy/punctate epithelial erosion/tear film insufficiency; and cells in the anterior chamber.The patient also presented an iris base tear.On (b)(6) 2022, the patient was discharged.The hyphema resolved without sequelae.Through follow-up, we learned that the patient is fully recovered.No further information was provided.
 
Additional Manufacturer Narrative
Section a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section d6b - explant date: not applicable, lens remains implanted.Section e1 - email address: unknown/not provided, as information was asked but it was not provided.Section e1 - telephone number: (b)(6).Device evaluation: the intraocular lens was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device could not be performed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no additional complaints were received for this po.No escalation required.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.Attempts have been made to obtain the missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19746879
Report Number3012236936-2024-000197
Device Sequence Number6532152
Product Code HQL
UDI-Device Identifier05050474621732
UDI-Public(01)05050474621732(17)240921
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2024
Device Model NumberGAB00
Device Catalogue NumberGAB0000175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite